# SDR UPS08852606

- Difficulty date: May 24, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WHEEL WELL AT UPPER FWD BULKHEAD, HYDRAULIC MANIFOLD PULLEY BRACKET IS CRACKED.  REMOVED CRACKED FITTING, REPAIRED AND RE-INSTALLED FITTING IAW SRM 20-16-0, 51-1-8, DPS 4.706, DPS9.18.
